Alert archive / Missouri / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 178, NWS Springfield, MO

July 13, 2016Camden County, Dallas County, Hickory County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jul 13, 2016, 10:06 PM CDT for Camden County, Dallas County, Hickory County, Missouri. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 13, 2016, 10:06 PM CDT (03:06 UTC)
Expired
Jul 13, 2016, 10:24 PM CDT
In force
18 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Camden County, MO, Dallas County, MO, Hickory County, MO

The radar

The Springfield radar (KSGF), 74 km from the middle of the area, began a volume at 03:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 3.1 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2016-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2931 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2016-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2931 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1186 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
232 m²/s²
Significant tornado parameter
2.5
Supercell composite
18.8

Open this sounding in Storm Lab

The text

As transmitted.

148 
WUUS53 KSGF 140306
SVRSGF
MOC029-059-085-140345-
/O.NEW.KSGF.SV.W.0178.160714T0306Z-160714T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1006 PM CDT WED JUL 13 2016

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN DALLAS COUNTY IN SOUTHWESTERN MISSOURI...
  SOUTHEASTERN HICKORY COUNTY IN CENTRAL MISSOURI...
  SOUTHWESTERN CAMDEN COUNTY IN CENTRAL MISSOURI...

* UNTIL 1045 PM CDT

* AT 1006 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR URBANA...OR
  7 MILES SOUTHEAST OF HERMITAGE...MOVING EAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  POMME DE TERRE LAKE...            URBANA...
  TUNAS...                          BRANCH...
  NEMO...                           

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
SPRINGFIELD.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3791 9293 3776 9301 3778 9319 3780 9319
      3780 9327 3791 9329 3799 9304
TIME...MOT...LOC 0306Z 254DEG 17KT 3786 9324 

HAIL...1.25IN
WIND...60MPH
 
$$

HATCH
2 follow-up statements
100 
WWUS53 KSGF 140318
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1018 PM CDT WED JUL 13 2016

MOC029-059-085-140345-
/O.CON.KSGF.SV.W.0178.000000T0000Z-160714T0345Z/
DALLAS MO-HICKORY MO-CAMDEN MO-
1018 PM CDT WED JUL 13 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR NORTHWESTERN DALLAS...SOUTHEASTERN HICKORY AND SOUTHWESTERN
CAMDEN COUNTIES...

AT 1018 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER URBANA...OR 9
MILES SOUTHEAST OF HERMITAGE...MOVING EAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
URBANA...                         TUNAS...
BRANCH...                         

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
SPRINGFIELD.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3779 9299 3780 9317 3784 9322 3792 9326
      3799 9304 3791 9293
TIME...MOT...LOC 0318Z 254DEG 17KT 3788 9317 

HAIL...1.00IN
WIND...60MPH
 
$$

HATCH
275 
WWUS53 KSGF 140324
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1024 PM CDT WED JUL 13 2016

MOC029-059-085-140334-
/O.CAN.KSGF.SV.W.0178.000000T0000Z-160714T0345Z/
DALLAS MO-HICKORY MO-CAMDEN MO-
1024 PM CDT WED JUL 13 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN DALLAS...
SOUTHEASTERN HICKORY AND SOUTHWESTERN CAMDEN COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER SMALL HAIL....
GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3779 9299 3780 9317 3784 9322 3792 9326
      3799 9304 3791 9293
TIME...MOT...LOC 0322Z 254DEG 17KT 3789 9313 

$$

HATCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 6:49 PM CDT, 3 hours 17 minutes earlier.

Area forecast discussion, Jul 13, 6:49 PM CDT, 3 hours 17 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
649 PM CDT WED JUL 13 2016

.SHORT TERM...(This evening through Thursday)
Issued at 330 PM CDT Wed Jul 13 2016

The line of storms that produced widespread wind damaging across
central Missouri has now pushed each of the area this afternoon.
Showers and scattered storms have developed behind the line. These
storms are elevated in nature and moving across an area where the
atmosphere has been worked over from the line of storms that
passed through these areas early. So, not anticipating any severe
weather with this activity with cloud to ground lightning strikes
the main risk.

This evening there are then questions are how things will unfold.
The outflow boundary from the line of storms has stalled across
southern Missouri. There is also a surface boundary located
across southeastern Kansas into northwestern Missouri this
afternoon. Southern Missouri did not get affected by the storms
today as they remained north across central MO. Eastern Kansas
was affected earlier in the day but occurred earlier enough that
temperatures have been able recovered there. Additional storm
develop is possible along these features early this evening then
will sag south through the area into the overnight hours. There
will be a severe wind risk with this activity along with hail to
the size of quarters with the stormer storms, especially  across
areas that were not affected by the line early today across
extreme southeastern Kansas and southwestern Missouri.

The active pattern will continue into Thursday as yet another
complex of storms is expected to develop across Kansas and
track east across the area Thursday afternoon and evening. Given
the time of day of the convection and with a moist and unstable
air mass in place, a severe risk will occur. Damaging straight
line winds and hail to the size of quarters will be the risk,
along with frequent lightning and brief heavy rainfall. The track
of this complex may be a little farther south than where today's
storms tracked. The exact location will be dependent on where the
storms develop across Kansas.

Highs on Tuesday will again warm into the 90s, though where the
storms track will impact temperatures when they move though.

.LONG TERM...(Thursday Night through Wednesday)
Issued at 330 PM CDT Wed Jul 13 2016

A cold front will push south through the area Thursday night into
Friday. Storms will be possible along the front on Friday, but
with drier air working in the severe risk should be lower. May
still have just enough instability across far southern Missouri
for a few strong storms on Friday.

The region remains in northwest flow through Saturday night. Will
not be a washout by any means but there will be chances for
showers and storms at times during this period. The severe risk
will be low. Cooler conditions will occur both Friday and
Saturday as highs warm into the 80s behind the frontal passage.

The front will lift back to the north as a warm front Sunday as an
upper level ridge of high pressure spreads over the region by
early next week. This will bring hot conditions to the area next
week as highs warm well into the 90s, as heat index values of 100
to 108 will be possible. The upper level ridge will end the
active weather pattern that the area has been in of late. However,
it will not completely end storm chances all together as pulse
time storms will be possible. These will be the typical hit and
miss summer time storms and will not be widespread in nature.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 644 PM CDT Wed Jul 13 2016

Showers and thunderstorms are expected to develop across the
region this evening and impact area terminals during the
overnight hours. Timing and coverage remains a question and have
opted for Tempo or vicinity wording in the forecast. Where storms
occur, celings and visibilities will be impacted and fall to MVFR
or IFR.

Additional storms are anticipated for early Thursday morning as
well.

&&

.SGF Watches/Warnings/Advisories...
MO...NONE.
KS...NONE.
&&

SHORT TERM...Wise
LONG TERM...Wise
AVIATION...Hatch
Hazardous weather outlook, Jul 13, 9:03 PM CDT, 1 hour 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
903 PM CDT WED JUL 13 2016

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-150215-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
903 PM CDT WED JUL 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED TORNADO RISK.
  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED FLOODING RISK.
  ELEVATED LIGHTNING RISK.

DISCUSSION...

  ADDITIONAL STORM DEVELOPMENT IS EXPECTED TO CONTINUE ACROSS
  SOUTHEASTERN KANSAS INTO THE MISSOURI OZARKS THIS EVENING INTO
  THE OVERNIGHT HOURS. THERE WILL BE A RISK FOR STRONG TO SEVERE
  STORMS WITH DAMAGING WINDS TO 70 MPH...HAIL TO THE SIZE OF
  GOLF BALLS AND AN ISOLATED TORNADO WITH THE STRONGER STORMS.
  FREQUENT CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAINFALL
  WILL ALSO BE A RISK WITH THE STORMS.

  LOCALIZED FLOODING WILL BE POSSIBLE FOR AREAS GENERALLY NORTH
  OF HIGHWAY 54...ESPECIALLY IN THOSE AREAS THAT RECEIVED HEAVY
  RAINS WEDNESDAY AFTERNOON.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

  ADDITIONAL COMPLEXES OF STORMS ARE EXPECTED THURSDAY AFTERNOON
  AND EVENING. DAMAGING STRAIGHT LINE WINDS UP TO 70 MPH AND HAIL
  TO THE SIZE OF QUARTERS WILL BE THE RISK WITH THIS ACTIVITY.

  STORMS WILL REMAIN POSSIBLE AT TIMES THROUGH SATURDAY NIGHT AS
  A FRONT REMAIN IN THE AREA. WHILE CLOUD TO GROUND LIGHTNING AND
  HEAVY RAINFALL WILL BE THE MOST COMMON HAZARDS. IF REPEATED
  ROUNDS OF HEAVY RAINFALL OCCUR OVER THE SAME LOCATIONS...THEN
  FLOODING COULD EVENTUALLY BECOME A CONCERN.

  HEAT INDICES WILL REACH THE UPPER 90S ON THURSDAY. HEAT INDICES
  WILL THEN INCREASE AGAIN BY EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED IN THE NEXT THREE HOURS FOR
  LOCATIONS ALONG AND NORTH OF INTERSTATE 44...AND OVER THE
  ENTIRE AREA DURING THE OVERNIGHT HOURS.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT:
HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE)

THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE)

TERRY

In the hours before

Local storm report, Jul 13, 8:43 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
843 PM CDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HAIL             TUSCUMBIA               38.23N 92.46W
07/13/2016  M0.88 INCH       MILLER             MO   AMATEUR RADIO

&&

MGRIFFIN
Local storm report, Jul 13, 8:48 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
848 PM CDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0839 PM     HAIL             1 N CAMDENTON           38.02N 92.74W
07/13/2016  M1.00 INCH       CAMDEN             MO   AMATEUR RADIO

            QUARTER SIZE HAIL REPORTED JUST NORTH OF CAMDENTON

&&

MGRIFFIN
Local storm report, Jul 13, 8:58 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
858 PM CDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     HAIL             RICHLAND                37.86N 92.40W
07/13/2016  M1.50 INCH       PULASKI            MO   PUBLIC

            PICTURE FROM SOCIAL MEDIA. TIME WAS ESTIMATED BY RADAR.

&&

MGRIFFIN
Special weather statement, Jul 13, 9:04 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
904 PM CDT WED JUL 13 2016

MOZ057-069-140245-
MILLER MO-CAMDEN MO-
904 PM CDT WED JUL 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MILLER AND
SOUTHEASTERN CAMDEN COUNTIES UNTIL 945 PM CDT...

AT 904 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CAMDENTON...MOVING NORTHEAST AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IN THE ADVISORY INCLUDE...
LAKE OF THE OZARKS STATE PARK...  LAKE OF THE OZARKS...
OSAGE BEACH...                    CAMDENTON...
LINN CREEK...                     BRUMLEY...
MONTREAL...                       OLD LINN CREEK...
KAISER...                         FREEDOM...
ULMAN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3813 9233 3802 9233 3802 9240 3795 9241
      3790 9266 3807 9276 3821 9252
TIME...MOT...LOC 0204Z 244DEG 12KT 3802 9263

HATCH
Special weather statement, Jul 13, 9:53 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
953 PM CDT WED JUL 13 2016

MOZ068-079-080-140330-
HICKORY MO-POLK MO-DALLAS MO-
953 PM CDT WED JUL 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DALLAS...
NORTHEASTERN POLK AND SOUTHEASTERN HICKORY COUNTIES UNTIL 1030 PM
CDT...

AT 952 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
URBANA...OR 7 MILES SOUTH OF HERMITAGE...MOVING EAST AT 20 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IN THE ADVISORY INCLUDE...
POMME DE TERRE LAKE...            POMME DE TERRE STATE PARK...
PITTSBURG...                      URBANA...
PRESTON...                        LOUISBURG...
TUNAS...                          NEMO...
PUMPKIN CENTER...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3790 9307 3790 9302 3786 9299 3771 9305
      3775 9337 3791 9338 3797 9307
TIME...MOT...LOC 0252Z 264DEG 16KT 3783 9328

HATCH
Special weather statement, Jul 13, 10:00 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1000 PM CDT WED JUL 13 2016

MOZ057-058-140345-
MARIES MO-MILLER MO-
1000 PM CDT WED JUL 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MARIES AND SOUTHEASTERN
MILLER COUNTIES UNTIL 1045 PM CDT...

AT 1000 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTHWEST OF IBERIA...OR 9 MILES EAST OF OSAGE BEACH...MOVING
EAST AT 25 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IN THE ADVISORY INCLUDE...
IBERIA...                         VIENNA...
SAINT ELIZABETH...                ST. ELIZABETH...
BRUMLEY...                        BRINKTOWN...
ULMAN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3829 9219 3829 9195 3828 9192 3801 9198
      3802 9219 3806 9230 3807 9250 3819 9252
      3833 9219
TIME...MOT...LOC 0300Z 255DEG 23KT 3814 9244

HATCH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 7:02 PM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Pulaski43 min
Jul 13, 7:10 PM CDTSpecial Weather StatementSGFMorgan50 min
Jul 13, 7:24 PM CDTSpecial Weather StatementSGFCamden51 min
Jul 13, 7:41 PM CDTSevere Thunderstorm WarningSGFCamden, Pulaski34 min
Jul 13, 8:02 PM CDTSevere Thunderstorm WarningSGFCamden28 min
Jul 13, 8:17 PM CDTSpecial Weather StatementSGFPulaski43 min
Jul 13, 8:20 PM CDTSevere Thunderstorm WarningSGFPolk22 min
Jul 13, 8:28 PM CDTSevere Thunderstorm WarningSGFMiller17 min
Jul 13, 8:32 PM CDTSevere Thunderstorm WarningSGFCamden28 min
Jul 13, 8:53 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Hickory37 min
Jul 13, 9:04 PM CDTSpecial Weather StatementSGFCamden41 min
Jul 13, 9:19 PM CDTSevere Thunderstorm WarningSGFCamden26 min
Jul 13, 9:22 PM CDTFlash Flood WarningSGFCamden, Dallas, Laclede, Miller, Pulaski10 hr
Jul 13, 9:32 PM CDTSevere Thunderstorm WarningSGFCamden, Miller, Pulaski43 min
Jul 13, 9:53 PM CDTSpecial Weather StatementSGFHickory37 min
Jul 13, 10:00 PM CDTSpecial Weather StatementSGFMiller45 min
Jul 13, 10:10 PM CDTSpecial Weather StatementSGFPulaski50 min
Jul 13, 10:37 PM CDTSevere Thunderstorm WarningSGFDallas, Hickory23 min
Jul 13, 11:13 PM CDTSpecial Weather StatementSGFDallas47 min
Jul 13, 11:54 PM CDTSpecial Weather StatementSGFBenton51 min
Jul 14, 12:27 AM CDTSpecial Weather StatementSGFDallas33 min
Jul 14, 12:55 AM CDTSevere Thunderstorm WarningSGFDallas, Laclede50 min
Jul 14, 1:12 AM CDTFlash Flood WarningSGFBenton, Camden, Hickory, Morgan6 hr
Jul 14, 2:06 AM CDTFlash Flood WarningSGFDallas, Laclede, Webster, Wright5 hr
Jul 14, 3:37 AM CDTSpecial Weather StatementSGFGreene53 min
Jul 14, 3:48 AM CDTSpecial Weather StatementSGFChristian, Douglas, Howell, Ozark, Stone, Taney27 min
Jul 14, 4:37 AM CDTSpecial Weather StatementSGFOregon53 min
Jul 14, 5:18 AM CDTFlash Flood WarningSGFChristian, Douglas, Greene, Ozark, Taney, Webster and 1 more6 hr
Jul 14, 6:49 AM CDTFlash Flood WarningSGFDallas, Laclede, Webster, Wright5 hr
Jul 14, 10:22 AM CDTAreal Flood WarningSGFChristian, Dallas, Douglas, Greene, Laclede, Ozark and 3 more12 hr
Jul 14, 10:44 AM CDTSevere Thunderstorm WarningSGFJasper46 min
Jul 14, 11:04 AM CDTFlash Flood WarningSGFJasper6 hr
Jul 14, 11:25 AM CDTSevere Thunderstorm WarningSGFBarry, Jasper, Lawrence, Newton41 min
Jul 14, 1:28 PM CDTAreal Flood WarningSGFGreene8 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.